# SDR SWAA2025042955199

- Difficulty date: April 2, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EXIT LIGHT HOUSING DAMAGED<[01] REMOVED AND REPLACED AFT ENTRY CEILING EXIT LIGHT HOUSING IAW AMM 33-51-01-960-801. OPERATIONAL CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION 1
